Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Lacerated upper lip. Dermabond used on the outside, soreness on the inside. Healing time?

I fell down some stairs 2 weeks ago. I am having trouble with my upper lip . It was lacerated on the outside and inside between gum and upper lip. Dermabond on the outside, no stitches on the inside. The outside is healing nicely but the inside is still sore and there is a hardness. I am on antibiotics . I am wondering how long the hardness and numbness will last.....
Asked On : Tue, 4 Dec 2012
Answers:  1 Views:  333
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Cosmetic & Plastic Surgeon 's  Response
The duration of hardness typically varies but should get soft over a period of 4-6 weeks. In some patients, however, it can persist longer. Numbness is temporary and the sensation would come back over a period of weeks as the nerves that are damaged from the laceration start to heal back slowly. Full restoration of sensation would take a few months.
Answered: Tue, 4 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor